# SDR FDEA201302240424

- Difficulty date: February 24, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 72,082 hours, 16,084 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 32902781
- Part serial: 457
- Condition: Failed
- Location: Wing
- Part time: 16,852 hours, 3,818 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ON DEPARTURE GOT LEVEL 2 WING A/I DISAGREE. COMPLIED WITH QRH FIM 30-11-02 AND FOUND BAD RT WING DE-ICE VALVE.  REMOVED INOP VALVE AND INSTALLED A SERVICEABLE VALVE IAW THE AMM 30-11-01-4.  PERFORMED OPERATION CHECKS IAW 30-11-00-5 AND NOTED OPS GOOD.  NO LEAKS NOTED OK TO CONTINUE.
